# SDR CA980720019

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7AH
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Part time: 48,062 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, THE FLIGHT CREW INITIATED A TURNBACK DUE TO SMELL OF FUMES AND SMOKE SEEN ON THE UPPER DECK.  POST-FLIGHT THE LINE CREW NOTICED OIL COMING FROM THE WEEP TUBES AND THE BLEED VALVE LOCATIONS.  THE ENGINE WAS REMOVED FROM SERVICE FOR FURTHER EVALUATION.  ADDITIONAL INFORMATION WILL BE SUBMITTED WHEN AVAILABLE.  PART TC:  14,244.
